# SDR QXEA2015011600018

- Difficulty date: January 16, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 18,702 hours, 19,966 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Autofeather Sys
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING THE TEST OF THE AUTOFEATHER SYSTEM "ABORT" MESSAGE APPEARS ON ENGINE DISPLAY.  CYCLED ACFT POWER.  PERFORMED TASK 61-20-00-710-801.  NO DEFECTS.  RETURNED TO SERVICE.
